Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

depo shot

Hi I was wondering if anyone experienced negative side effects from the depo shot? Normal birth contrl pills make me extremely nauseous due to the estrogen, and I can't tolerate it. From my understanding depo does not contain estrogen?
4 Responses
Avatar universal
When i was receiving the depo shot the only thing it made me do was gain weight!!  The doctors say that not all women gain weight on it!!
Avatar universal
A lot of weight?  
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Depo shots have also got side effects as other birth control measures and these include Intermenstrual bleeding, menstrual abdnormalities, abdomienal pain and weight changes which may be due to weight gain. Moreover If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Avatar universal
Thank you. I will keep you updated:)
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.